Certain multiple integral relations involving multivariable $ H $-function and general polynomials

Authors

  • O. P. Garg
  • Virendra Kumar

DOI:

https://doi.org/10.5556/j.tkjm.32.2001.340

Abstract

In this paper, first we obtain a finite integral involving multivariable $ H $-function and general classes of polynomials. Next, with the application of this and a lemma due to Srivastava et al. (1981) we obtain two general multiple integral relations involving the multivariable $ H $-function, general classes of polynomials and two arbitrary function $ f $ and $ g $. Again, by suitably specializing the functions $ f $ and $ g $ occurring in the main integral relations, we have also evaluated multiple integrals which are new and quite general in nature.

Author Biography

O. P. Garg

M. M. H College, Ghaziabad-201 001 (U. P.), India.

Published

2001-12-31

How to Cite

Garg, O. P., & Kumar, V. (2001). Certain multiple integral relations involving multivariable $ H $-function and general polynomials. Tamkang Journal of Mathematics, 32(4), 259–269. https://doi.org/10.5556/j.tkjm.32.2001.340

Issue

Section

Papers